# SDR ASOA2016011114375

- Difficulty date: January 11, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 31,977 hours, 29,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS CORROSION ON THE SERVICE DOOR SILL FROM FS 319.00-FS 349.00.  REMOVED SERVICE DOOR SILL ANGLE IAW SRM 51-42-21-00 AND 51-42-34-00.  LOCATED & DRILLED NEW SERVICE DOOR SILL ANGLE IAW SRM 51-40-11 INSTALLED HILITE FASTENERS IAW SRM 51-42-21.  REMOVED FLOOR SUPPORT ANGLE FROM OLD SILL ANGLE FLOOR SUPPORT ANGLE NEEDS TO BE INSTALLED ON NEW SILL ANGLE.  INSTALLED FLOOR SUPPORT ANGLE IAW SRM 51-42-06.
